The Minimum Value of a Definite Integral. II
Aequationes mathematicae, Tome 2 (1969), pp. 327-331
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1969__2_182341,
author = {L. J. MORDELL},
title = {The {Minimum} {Value} of a {Definite} {Integral.} {II}},
journal = {Aequationes mathematicae},
pages = {327--331},
year = {1969},
volume = {2},
zbl = {0176.01101},
url = {http://geodesic.mathdoc.fr/item/AM2_1969__2_182341/}
}
L. J. MORDELL. The Minimum Value of a Definite Integral. II. Aequationes mathematicae, Tome 2 (1969), pp. 327-331. http://geodesic.mathdoc.fr/item/AM2_1969__2_182341/